Vol. 11, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Double bubbles in hyperbolic surfaces

Wyatt Boyer, Bryan Brown, Alyssa Loving and Sarah Tammen

Vol. 11 (2018), No. 2, 207–217

We seek the least-perimeter way to enclose and separate two prescribed areas in certain hyperbolic surfaces.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

hyperbolic, isoperimetric, bubbles, perimeter-minimizing
Mathematical Subject Classification 2010
Primary: 49Q10
Secondary: 51M25
Received: 15 May 2015
Revised: 28 May 2016
Accepted: 31 May 2016
Published: 17 September 2017

Communicated by Michael Dorff
Wyatt Boyer
Department of Mathematics and Statistics
Williams College
Williamstown, MA
United States
Bryan Brown
Department of Mathematics
Pomona College
Claremont, CA
United States
Alyssa Loving
Alyssa Loving
Department of Mathematics
University of Hawaii at Hilo
Hilo, HI
United States
Sarah Tammen
Department of Mathematics
University of Georgia
Athens, GA
United States